# SDR SWAA2021081116180

- Difficulty date: September 15, 2020
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 20,887 hours, 9,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD BULKHEAD PANEL 142NW CRUSHED/CRACKED ALONG WITH ASSOCIATED CAP STRIP / REMOVED AND REPLACED AFT CARGO PIT FWD BULKHEAD PANEL I/A/W MM 25-52-18 TAG# WN1209
